# SDR R61A20110250

- Difficulty date: September 3, 2011
- Submitted: September 5, 2011
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 17,442 hours, 12,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065917006
- Part serial: 17000043
- Condition: Corroded
- Location: Fuselage
- Part time: 17,442 hours, 12,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK MAINTENANCE FOUND RT O/B CF3 SEAT TRACK HAS CORROSION IN 12 AREAS.  MAINTENANCE REMOVED AND REPLACED RT O/B CF3 SEAT TRACK IAW EMB 170 SRM 51-41-01 AND 51-43-03.  P/N 170-65917-006.  AIRCRAFT IS OUT OF SERVICE AND STILL IN C-CHECK.
